# SDR GTIA2023053037222

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 19,480 hours, 8,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fr 66 Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK Y1292 LOC AT LEVER FR 66 AT AFT GALLEY AREA. RAF-01 3074422-02 GENERATED-PERFORMED PERMANENT REPAIR ON SEAT TRACK -Y1292 LOC AT LEVEL FR 66 AT LEVEL AFT GALLEY AREA IAW EA# 53-0175. REPAIR IS A CATEGORY A
